# SDR 2021FA0000077

- Difficulty date: March 9, 2021
- Submitted: March 9, 2021
- Operation: General aviation
- Aircraft: N300GV
- Make and model: Emb EMB-505
- Aircraft serial: 50500104
- Aircraft time: 4,911 hours, 4,220 cycles
- Engine: Pwc PW535E
- Engine time: 4,911 hours, 4,220 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 50515135405
- Part serial: NA
- Condition: Broken
- Location: Aileron Sys
- Component: Aileron Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BROKEN AILERON STRANDS ON L/H AND R/H WING CABLES 2EA P/N: 505-15135-405 WHILE DOING DVI INSPECTION ON TASK CODE 27-11-02-002 FOR A 3200/60 MONTH. THE CABLES HAVE NO INDICATION OF WEAR AND HAVE MULTIPLE STANDS BROKEN ON THE UPPER SIDE OF THE CABLE LOCATED AT A PULLEY. THE LOCATION OF THE PULLEY IS FWD OF SPAR I AND RIB 14 LOCATION. THIS IS AN ABNORMAL DEFECT AND WAS ONLY FOUND DETECTED WITH A FLASHLIGHT AND AFTER CLEANING THE CABLES. STRANDS ARE BROKEN SMOOTH AND NOT ABLE TO CATCH A RAG ON BROKEN STRANDS.
